# SDR QXEA2025061600289

- Difficulty date: June 11, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 20,603 hours, 13,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT CORRODED AT FR76. BLENDED OUT FLOORBOARD SUPPORT AT FR76 IAW SRM 53-23-04 AD 2 TABLE 101 FIG 101 BE IN LIMITS.
